# SDR VNAA202009041101

- Difficulty date: September 4, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 41,844 hours, 30,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 122903
- Condition: Discharged
- Location: Emergency Lights
- Part time: 11,249 hours, 10,266 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMER LIGHT ONLY REMAIN ON FOR APPROX 10 SEC AFTER A 30 MIN RECHARGE. R&R ALL 4 POWER SUPPLY BATTERIES. OPS CHECK GOOD. #1 P/N 2013-1A S/N 122903 TSN 11249 CSN 10266 TSI 661. #2 P/N 2013-1A S/N 82021 TSN 40067 CSN 33576 TSI 420. #3 P/N 2013-1A S/N 104882 TSN 20082 CSN 17521 TSI 508. #4 P/N 2013-1A S/N 84885 TSN 33207 CSN 32273 TSI 508.
